MAUDE Adverse Event Report: HALYARD HEALTH CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH STYLET WITH ENFIT CONNECTOR; DH CPK NG TUBES

HALYARD HEALTH CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH STYLET WITH ENFIT CONNECTOR; DH CPK NG TUBES
Model Number 42-2438
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint is reported to be available but has not been returned.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 04-oct-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).The device was not returned.
 
Event or Problem Description
It was reported the patient¿s naso-gastric (ng) tube was blocked.The staff nurse removed the ng tube and discovered that 23 cm of the tube had remained inside the patient.The medical staff were notified and an x ¿ray was performed and reviewed.The patient was to have the remaining segment of the tubing removed.No additional information was provided in regards to the patient's status.
 
Additional Manufacturer Narrative
All information reasonably known as of (b)(6) 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a halyard health product is defective or caused serious injury.
 
Event or Problem Description
Additional information received 7-nov-2017 stated the patient remains in critical care.The remaining part of the nasogastric tube (ng) was remove the patient had an oesophago-gastro-duodenoscopy (ogd) and the tube as removed.

Brand Name
CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH STYLET WITH ENFIT CONNECTOR
Common Device Name
DH CPK NG TUBES
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6928199
Report Number3009124963-2017-00048
Device Sequence Number711619
Product Code KNT
UDI-Device Identifier10815149020553
UDI-Public10815149020553
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Model Number42-2438
Device Catalogue Number104607900
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/13/2017
Supplement Date Received by Manufacturer11/07/2017
Initial Report FDA Received Date10/09/2017
Supplement Report FDA Received Date11/22/2017
Patient Sequence Number1
Patient Age52 YR
Patient Weight75